Gromov hyperbolicity through decomposition of metrics spaces II
By Ana Portilla, José M. Rodríguez, Eva Tourís. 2004
78 citations recorded by the source corpus.
Subfields: Applied Mathematics, Geometry and Topology, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/d16497d14d885ce229b9e29a86d45b3f3e2a5de5
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- José M. Rodríguez
- Jose Maria Sigarreta
- María Villeta
- Eva Tourís
- Ana Portilla
- Domingo Pestana
- Junior Michel
In Geometry and Topology
- Jose Maria Sigarreta
- María Villeta
- José M. Rodríguez
- Eva Tourís
- Ana Portilla
- Domingo Pestana
- Junior Michel
In Mathematical Physics
- José M. Rodríguez
- Eva Tourís
- Jose Maria Sigarreta
- María Villeta
- Ana Portilla
- Domingo Pestana
- Junior Michel
Citations in the corpus
- A characterization of Gromov hyperbolicity of surfaces with variable negative curvature (2009, background): “In [4], [30], [31], [32], [38], [40] there are results about the hyperbolicity of Riemannian surfaces.”
- Gromov hyperbolic cubic graphs (2012, background): “The study of Gromov hyperbolicity of the quasihyperbolic and the Poincaré metrics is the subject of [1, 2, 7, 23–27, 39–41, 43–45].”
- Gromov Hyperbolicity of Riemann Surfaces (2007, background): “In [22] explicit expressions for the constants involved are supplied.”
- Gromov hyperbolicity in Cartesian product graphs (2010, background): “In particular, in [24, 27, 29, 30] it is proved the equivalence of the hyperbolicity of Riemannian manifolds and the hyperbolicity of a simple graph; hence, it is useful to know hyperbolicity criteria for graphs.”